# SDR P5CA9500049

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1539
- Part time: 84,048 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION/REPAIR PER AD 95-01-04, FOUND CORROSION BETWEEN FASTENER HOLES STRINGER 4L AT BS 1539.  CLEANED CORROSION AND FOUND WITHIN LIMITS PER BOEING SRM 53-30-01 FIG 1 DETAIL 2, ALODINED AND PRIMED.
